Why would your period be a day late and spotting when you take birth control regularly?
The birth control pill can make your period lighter. "A day late" is within the norm for women on or off the pill. If you're expecting that the pill will make your period always come on a Tuesday, four weeks apart, you are likely to be disappointed. For some women the pill makes the period this predictable, but they are the exception.
No, spotting and breakthrough bleeding does not count as the first day of your period. Spotting and breakthrough bleeding is an annoyance that occurs as an unwanted side effect of birth control. However, frequent spotting or breakthrough bleeding can also be a sign that you need a higher dosage of birth control.
What do you do if you continued to use your birth control pill to stop your period and you are now spotting?
If you put the birth control patch on before your period comes, you may miss that period; you may also have unscheduled bleeding or spotting. If you have been using the patch regularly, it's possible that it will lighten bleeding so much that you won't see a period. If you think you made a mistake with the patch, and missed a period, take a pregnancy test to make sure.
If your on birth control and your period its shorter but than you start spotting what does this mean?
When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician…
You have been using the extended NuvaRing skip-period-regimen for almost 9 weeks now but you have started bleeding a bit just wondering if the birth control is still as effective if you are spotting?
Yes you should continue your pack of pills even though you are spotting. You should never discontinue taking your birth control unless advised by your physician. If you stop taking your birth control you will lower the effectiveness of the birth control drastically and you will increase your chances of becoming pregnant. Spotting is a side effect caused by birth control. Spotting typically occurs when you are either starting birth control for the first time(…
What if you supost to start your period after removing the NuvaRing and all you are doing is spotting?
It may possibly effect when you will get your period and/or you may experience spotting or breakthrough bleeding. If you only took a half of a pack of birth control pills and discontinued, you are at risk of becoming pregnant.You half to completely finish the pack of pills and take the birth control everyday at the same time in order for the birth control to remain effective.
Is there any harm in skipping your period for a month by taking your birth control non stop for 2 months with no skipped week?
Yes, you should always continue to take your birth control unless your physician tells you to stop. Stopping your birth control and having unprotected sex will make you become pregnant. If you are experiencing any bleeding before the expected date or time of your period, you are most likely experiencing spotting or breakthrough bleeding. This is bleeding that is not considered a period, it is however a side effect from birth control that can last…
If trying to skip your period with birth control pills will your next period start when finished with the next pack?
I had a 3 day weird period and today a day later i started spotting..its brown...could this b implantation bleeding?
What could be wrong if you're 29 and you had a regular period on the 4th - 8th and an irregular period again on the 24th - 26th and a one-day period the next month on the 20th but an HPT is negative?
Spotting is what happens when just a little of the menstrual blood comes out in the middle of your cycle(when you're not expecting a period at all) or it is a sign that your normal flow is about to begin. Spotting is usually light in color, and doesn't require a hefty sized napkin to clean up. But I am on birth control and I am actually expecting to be on my period and it is…